Stability and bifurcations in IS-LM economic models
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 54 (2007)
Issue (Month): 1 (March)
|Contact details of provider:|| Web page: http://www.springer.com/economics/journal/12232|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Torre, V, 1977. "Existence of Limit Cycles and Control in Complete Keynesian System by Theory of Bifurcations," Econometrica, Econometric Society, vol. 45(6), pages 1457-66, September.
- Davide Fiaschi & Serena Sordi, 2002. "Real business cycle models, endogenous growth models and cyclical growth: A critical survey," Computing in Economics and Finance 2002 245, Society for Computational Economics.
- Johnson, Russell A., 1991. "Loss of stability and emergence of chaos in dynamical systems," Journal of Economic Behavior & Organization, Elsevier, vol. 16(1-2), pages 93-113, July.
- Medio,Alfredo & Gallo,Giampaolo, 1995. "Chaotic Dynamics," Cambridge Books, Cambridge University Press, number 9780521484619.
- Amendola, Mario & Gaffard, Jean-Luc, 1998. "Out of Equilibrium," OUP Catalogue, Oxford University Press, number 9780198293804.
- Benhabib, Jess & Miyao, Takahiro, 1981. "Some New Results on the Dynamics of the Generalized Tobin Model," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 22(3), pages 589-96, October.
- Benhabib, Jess & Nishimura, Kazuo, 1979. "The hopf bifurcation and the existence and stability of closed orbits in multisector models of optimal economic growth," Journal of Economic Theory, Elsevier, vol. 21(3), pages 421-444, December.
- Benhabib Jess & Perli Roberto, 1994. "Uniqueness and Indeterminacy: On the Dynamics of Endogenous Growth," Journal of Economic Theory, Elsevier, vol. 63(1), pages 113-142, June.
When requesting a correction, please mention this item's handle: RePEc:spr:inrvec:v:54:y:2007:i:1:p:53-65. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.